advertisement
Question
Posted by: Jen | 2007/05/07

Jumping eye

My right eye has been jumping for about a week now. What causes this and is there something I can do about it??

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hi Jen
Yes, try a muscle relaxant like Robaxin (beware - it makes you sleepy)
see also http://www.eyecarebasics.com/eye-care-articles/eye-twitch.htm

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement